MathSciNet Relay Station
MathSciNet bibliographic data
MR1780992 (2001e:60146) 60J25 (60K99)
Borovkov, K.; Vere-Jones, D. Explicit formulae for stationary distributions of stress release processes. J. Appl. Probab. 37 (2000), no. 2, 315–321.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement